# SDR A6WA200740055

- Difficulty date: February 6, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,703 hours, 14,028 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0 INTERCOSTAL CRACKED AT RBL 36 APPROX .4 INCH IN UPPER RADIUS.  MAINTENANCE REPAIRED INTERCOSTAL IAW REO 601R-53-41-059 REV (A) AND BSC STANDARD REPAIR 601R-53-0030A.  (K)
